Alert archive / Pennsylvania / Freeze Warnings in 2012
Freeze Warning 18, NWS State College, PA
NWS State College, PA issued this freeze warning at Oct 7, 2012, 10:16 PM EDT for 4 counties in Pennsylvania. It took effect at Oct 8, 2012, 2:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2012, 10:16 PM EDT (02:16 UTC)
- In effect from
- Oct 8, 2012, 2:00 AM EDT
- Expired
- Oct 8, 2012, 5:31 AM EDT
- In force
- 4 hr
- Issued by
- NWS State College, PA
Counties Cameron County, PA, Elk County, PA, McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 80 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.3 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
808 WWUS71 KCTP 080216 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1016 PM EDT SUN OCT 7 2012 ...FROST OR FREEZE LIKELY LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY... .THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME CENTERED OVER THE REGION LATE TONIGHT AND EARLY MONDAY. LOW TEMPERATURES AROUND DAYBREAK MONDAY WILL BE AT OR JUST BELOW FREEZING IN THE NORTHERN MOUNTAINS...AND IN THE MID 30S THROUGHOUT THE CENTRAL VALLEYS. PAZ005-006-010-011-081300- /O.UPG.KCTP.FR.Y.0010.121008T0600Z-121008T1300Z/ /O.NEW.KCTP.FZ.W.0018.121008T0600Z-121008T1300Z/ MCKEAN-POTTER-ELK-CAMERON- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM 1016 PM EDT SUN OCT 7 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * TEMPERATURES...MINIMUMS AT OR SLIGHTLY BELOW 32 DEGREES. * TIMING...AROUND SUNRISE MONDAY MORNING. * IMPACTS...VEGETATION WILL FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ019-025>028-034-035-045-046-049>053-081300- /O.EXA.KCTP.FR.Y.0010.121008T0600Z-121008T1300Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD... MCCONNELLSBURG...LOCK HAVEN...WILLIAMSPORT...LEWISBURG... SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN...BLOOMSBURG... BERWICK 1016 PM EDT SUN OCT 7 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY. * TEMPERATURES...IN THE MID 30S. * TIMING...AROUND SUNRISE MONDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ012-017-018-024-033-037-041-042-058-081300- /O.CON.KCTP.FR.Y.0010.121008T0600Z-121008T1300Z/ NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET- TIOGA-NORTHERN LYCOMING-SULLIVAN-SCHUYLKILL- INCLUDING THE CITIES OF...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...JOHNSTOWN...SOMERSET...MANSFIELD...WELLSBORO... TROUT RUN...LAPORTE...POTTSVILLE 1016 PM EDT SUN OCT 7 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS MONDAY. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ DANGELO
1 follow-up statement
294 WWUS71 KCTP 080931 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 531 AM EDT MON OCT 8 2012 ...ANOTHER COLD NIGHT IN STORE FOR THE REGION... .THE COLDEST AIR MASS OF THE EARLY FALL SEASON SO FAR WILL BECOME CENTERED OVER THE REGION TODAY AND TONIGHT. THERE WILL BE AREAS OF FROST ACROSS PORTIONS OF CENTRAL PENNSYLVANIA THIS MORNING. HOWEVER...IN MANY LOCATIONS TONIGHT WILL BE EVEN COLDER...WITH A KILLING FREEZE POSSIBLE ACROSS THE ALLEGHENY MOUNTAINS. PAZ005-006-010-011-081745- /O.CAN.KCTP.FZ.W.0018.000000T0000Z-121008T1300Z/ /O.NEW.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/ MCKEAN-POTTER-ELK-CAMERON- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM 531 AM EDT MON OCT 8 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. THE FREEZE WARNING FOR THIS MORNING HAS BEEN CANCELLED. * TEMPERATURES...IN THE UPPER 20S. * TIMING...AROUND SUNRISE TUESDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ012-018-019-025>028-034-035-041-042-045-046-049-050-081745- /O.NEW.KCTP.FR.Y.0011.121009T0600Z-121009T1200Z/ /O.CON.KCTP.FR.Y.0010.000000T0000Z-121008T1300Z/ NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...STATE COLLEGE... ALTOONA...HUNTINGDON...MOUNT UNION...LEWISTOWN...MIFFLINTOWN... BEDFORD...MCCONNELLSBURG...TROUT RUN...LAPORTE...LOCK HAVEN... WILLIAMSPORT...LEWISBURG...SELINSGROVE 531 AM EDT MON OCT 8 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT TUESDAY. * TEMPERATURES...IN THE LOWER TO MID 30S. * TIMING...EARLY THIS MORNING AND AGAIN LATE TONIGHT. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ017-024-033-037-081745- /O.NEW.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/ /O.CON.KCTP.FR.Y.0010.000000T0000Z-121008T1300Z/ CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...JOHNSTOWN... SOMERSET...MANSFIELD...WELLSBORO 531 AM EDT MON OCT 8 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURES...IN THE UPPER 20S AND LOWER 30S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ051>053-058-081300- /O.CON.KCTP.FR.Y.0010.000000T0000Z-121008T1300Z/ MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- INCLUDING THE CITIES OF...DANVILLE...SUNBURY...SHAMOKIN... BLOOMSBURG...BERWICK...POTTSVILLE 531 AM EDT MON OCT 8 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID TO UPPER 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN WIDESPREAD FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE ADVISORY AREA SHOULD HARVEST OR PROTECT SENSITIVE PLANTS AND CROPS. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ PAZ004-081745- /O.NEW.KCTP.FZ.A.0011.121009T0600Z-121009T1200Z/ WARREN- INCLUDING THE CITY OF...WARREN 531 AM EDT MON OCT 8 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY MORNING. * TEMPERATURES...IN THE UPPER 20S. * TIMING...EARLY TUESDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF NOT PROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 7, 8:38 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Oct 7, 8:38 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 838 PM EDT SUN OCT 7 2012 .SYNOPSIS... A STRONG UPPER LEVEL TROUGH WILL PUSH TO THE EAST TONIGHT. DRIER BUT COOL CONDITIONS WILL FOLLOW THROUGH THE FIRST PART OF THE UPCOMING WEEK. TEMPERATURES WILL MODERATE BY TUESDAY...BUT SWINGS IN TEMPERATURES WILL OCCUR THROUGHOUT THE NEXT WEEK WITH A SERIES OF FRONTS MARCHING THROUGH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... RADAR TRENDS MIRROR THE RECENT FORECASTS. PRECIP IS FAST DECREASING IN - FOR LACK OF BETTER-DESCRIPTIVE WORD - INTENSITY. IT IS ALSO RACING TO THE EAST WITH THE MAJOR FORCING FROM THE BIG SHORT WAVE MOVING INTO PA RIGHT NOW. WILL CONTINUE THESE TRENDS WHILE KEEPING BULK OF THE FCST INCL TEMPS AND SKY COVER THE SAME. LATE TONIGHT...MIN TEMP FORECAST HINGES ON EXTENT OF CLEARING AND WINDS AND PREVIOUSLY ISSUED FROST ADVISORY STILL LOOKS GOOD AS WIDESPREAD FREEZE APPEARS UNLIKELY GIVEN THE DEGREE OF CLOUD COVER AND BOUNDARY LAYER WIND EXPECTED OVERNIGHT. MINS WILL RANGE FROM 32F IN COLDER VALLEYS UP NORTH TO THE UPPER 30S OVER THE SOUTHEAST. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... ANOTHER VIGOROUS YET MOISTURE CHALLENGED UPPER TROF LIFTS NORTHEASTWARD ACROSS CENTRAL AND SOUTHEAST PA ON MONDAY AFTERNOON. EXPECT PLENTY OF MID LEVEL CLOUDS AND PARTLY TO MOSTLY CLOUDY CONDS BUT NO PRECIP AT THIS TIME. SFC HIGH WEDGED OVER CENTRAL AND SOUTH CENTRAL PA COMBINED WITH DRY BOUNDARY LAYER SHOULD PREVENT DEEPER MOISTURE FROM CREEPING UP NORTH OF THE MASON DIXON LINE. WITH SUN BREAKS AND SLIGHTLY HIGHER 850 MB TEMPS...AFTN MAXES SHOULD BE A BIT MILDER WITH HIGHS RANGING THROUGH THE 50S FROM NORTH TO SOUTH. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... MONDAY LOOKS LIKE A COOL BUT DRY DAY STILL...BUT EXPECT SOME INCREASE IN CLDS ACROSS THE SE. A FEW WAVES OF LOW PRESSURE DEVELOPING ALONG A STALLED OUT FRONTAL BOUNDARY OFF THE CAROLINA AND MID ATLANTIC COAST WILL SPREAD PERIODS OF BROKEN...MID AND HIGH CLOUDS ACROSS OUR EASTERN ZONES MONDAY NIGHT AND TUESDAY. FOR NOW...LEFT THE FCST DRY...BUT THE TREND IS FURTHER NORTH WITH THE CLDS FROM YESTERDAY. ANOTHER COLD NIGHT IS IN STORE FOR MONDAY NIGHT WITH AREAS OF FROST POSSIBLE AGAIN...AND PERHAPS SOME LOCALIZED...SUB-FREEZING TEMPS ACROSS THE NRN MTNS. AS UNLIKE TONIGHT...THERE WILL NOT BE ANY CLDS OR WIND EARLY ON TO AID IN KEEPING THE TEMPS UP. TUESDAY...STILL LOOKS OK. AGAIN...SOME CLDS ACROSS EASTERN AERAS. CLOUDS INCREASE AND THICKEN FROM THE SOUTH AND WEST TUESDAY NIGHT INTO WEDNESDAY...AND AN UPPER SHORT WAVE AND COLD FRONT APPROACHES FROM THE MIDWEST. SOME SHOWERS POSSIBLE LATER WED...BUT SIMILAR TO THE PRESENT SYSTEM...NOT LOOKING AT MUCH IN THE WAY OF RAINFL. ANOTHER HIGH BUILDS IN FOR THU...BUT GOES SOUTH OF PA...THUS MIN TEMPS MAY NOT BE THAT LOW THU NIGHT. ANOTHER COLD FRONT FOR FRIDAY...NOT MUCH MOISTURE WITH THIS FRONT. BEST CHC TO SEE SHOWERS WILL BE ACROSS NORTHERN AREAS. FRIDAY NIGHT MAY BE THE COLDEST NIGHT OF THE WEEK...AS THE HIGH IS FCST TO BE RIGHT OVER THE AREA. WENT WITH A DRY FCST FOR SATURDAY...BEST WARM ADVECTION IS WELL TO THE NW OF CENTRAL PA. HOWEVER...DID PUT SOME SHOWERS IN FOR SATURDAY NIGHT AND SUNDAY...BEST CHC ACROSS THE NW...GIVEN THE BEST DYNAMICS. DECENT WARM ADVECTION SHOULD AID TEMPS BEING CLOSER TO NORMAL. OVERALL...MAINLY JUST MINOR CHANGES THE PACKAGE. && .AVIATION /01Z MONDAY THROUGH FRIDAY/... UPPER LEVEL TROUGH HAS PASSED THROUGH THE REGION...WITH DRY AIR FOLLOWING BEHIND THE SYSTEM. AS THE GRADIENT HAS LIFTED...EXPECT THE WINDS TO DECREASE SUBSTANTIALLY AND ANY PRECIPITATION TO EITHER MOVE EASTWARD OR DRY OUT. THE LACK OF WIND...AND THE ABUNDANCE OF LOW LEVEL MOISTURE WILL ALLOW FOR MVFR TO IFR CIGS ACROSS THE WESTERN TAF SITES. THESE ARE THE AREAS WHICH RECEIVED THE MOST PRECIPITATION. WOULD NOT BE SURPRISED IF IPT WENT TO IFR CIGS AND VSBYS BY 06Z. MVFR AND IFR CIGS WILL PREVAIL THROUGH THE EVENING WITH ANY FOG/MIST AND LOW STRATOCU BEGINNING TO LIFT FROM 08 TO 15Z. ONCE THIS LIFTS EXPECT COLD BY CLEARING SKIES FOR MONDAY. OUTLOOK... MON-TUE...NO SIG WX EXPECTED. WED...VFR...BUT MVFR POSS IN SCATTERED SHRA WITH FRONTAL PASSAGE. THU-FRI...VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 9 AM EDT MONDAY FOR PAZ005-006- 010>012-017-018-024-033-037-041-042-058. && SYNOPSIS...DEVOIR/MARTIN NEAR TERM...DANGELO/DEVOIR SHORT TERM...DEVOIR LONG TERM...MARTIN AVIATION...DEVOIR/CERU
Hazardous weather outlook, Oct 7, 2:23 PM EDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 223 PM EDT SUN OCT 7 2012 PAZ005-006-010>012-017-018-024-033-037-041-042-081830- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-NORTHERN LYCOMING-SULLIVAN- 223 PM EDT SUN OCT 7 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ058-081830- SCHUYLKILL- 223 PM EDT SUN OCT 7 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-019-025>028-034>036-045-046-049>053-056-057-059-081830- WARREN-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD- FULTON-FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-LEBANON- 223 PM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FROST WILL FORM LATE TONIGHT...AND CONTINUE UNTIL SHORTLY AFTER SUNRISE MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ063>066-081830- CUMBERLAND-ADAMS-YORK-LANCASTER- 223 PM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PATCHY FROST IS POSSIBLE IN THE NORMALLY COLDER RURAL AREAS LATE TONIGHT AND EARLY MONDAY MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 5:31 AM EDT | Frost Advisory | CTP | Bedford, Blair, Centre, Clinton, Fulton, Huntingdon and 7 more | 16 hr |
| Oct 8, 5:31 AM EDT | Freeze Watch | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Potter and 3 more | 9 hr |
| Oct 8, 2:13 PM EDT | Freeze Warning | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Potter and 2 more | 18 hr |
Nearby
Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.